MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SAFESTEP; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 SAFESTEP; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The complaint of a leak at the y-site valve was confirmed.Five 22ga x 0.75 in safestep infusion sets were returned for evaluation.An initial visual observation revealed the samples were returned sealed.No damage was observed on the valve of the y-site and no cracks were found in the y-site or the proximal luer hub.The samples were flushed with a 12 ml syringe of water and no leakage was found.The distal pinch clamp of the infusion sets was then engaged, and the samples were pressurized with the 12 ml syringe of water from the proximal luer hub.A droplet of water was observed to form near the valve of the y-site when the samples were pressurized; however, no continuous dripping or leaks were observed.The blue stem of the valve can move slightly according to the pressure to which it is exposed.Any fluid that is positioned between the blue valve stem and the white valve housing can be pushed out from the white valve housing under a positive pressure.The product ifu warns: ¿needleless y-injection site valve may leak slightly at certain pressures resulting in a small bead of fluid on the valve.¿ this complaint will be recorded for future trending and monitoring purposes.
 
Event or Problem Description
It was reported that there was leakage happened in medegen needleless injection cap in safestep huber needle set lh-0029yn during flushing.The flushing saline was back flow in needleless injection cap.Additional unopened samples were received.During functional testing, a droplet of fluid was noted on the valved y-site.It was reported this occurred with 5 devices.This report addresses all 5 devices.

Brand Name
SAFESTEP
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23543899
Report Number3006260740-2025-08636
Device Sequence Number9776003
Product Code FPA
UDI-Device Identifier00801741066177
UDI-Public(01)00801741066177(11)221219(17)250929(10)ASGWFC131
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K040527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2025
Device Model NumberN/A
Device Catalogue NumberLH-0029YN
Device Lot NumberASGWFC131
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown